# SDR SWAA2017011811256

- Difficulty date: January 16, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 39,789 hours, 23,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN BROKEN.    R & R THE SIGN IAW MM.
